English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7362959      Online Users : 49
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41452


    Title: A robust asymptotically optimal procedure in Bayes sequential estimation
    Other Titles: 具有穩健漸進最優法則之貝氏序列估計
    Authors: 黃連成;Hwang, Leng-cheng
    Contributors: 淡江大學數學學系
    Keywords: Asymptotically Bayes;Bayes sequential estimation;Bayes risk;optimal sequential procedure;prior distributions
    Date: 1999-07-01
    Issue Date: 2010-01-28 07:36:02 (UTC+8)
    Publisher: Statistica Sinica
    Abstract: The problem of sequential estimation of the mean, subject to the loss defined as the sum of squared error loss and sampling costs, is considered within the Bayesian framework. It is shown that the sequential procedure, as proposed by Chow and Yu (1981) in classical non-Bayesian sequential estimation, is, in fact, asymptotically Bayes for a large class of prior distributions. The proposed procedure, without using any auxiliary data, is robust in the sense that it does not depend on the distribution of outcome variables and the prior.
    Relation: Statistica Sinica 9(3), pp.893-904
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    A robust asymptotically optimal procedure in Bayes sequential estimation_全文.pdf155KbAdobe PDF17View/Open
    index.html0KbHTML21View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback